sexologist-icon

Am I pregnant

I had unprotected sex on 3rd Sep night and took an ipill the next day at 2 pm. I got slight bleeding on 12th Sep which lasted for 4-5 days. Thereafter I had protected sex using a condom on 23rd and 24th Sep. I have not got my periods yet. I am worried. Could I be pregant?
views-icons 26 Views Bookmark this Answer
Bookmark
v

Answers (5)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

iPill can cause erratic bleeding, as well as there are chances of failure. You can do a urine pregnancy test. Waiting for another 2 weeks if negative, and repeat if still no menses
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pritam Prakash Sulakhe
Gynecologist/Obstetrician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹400 for 24 hrs

History is little incomplete. Even though Ipill gives both early and delayed period there is always a risk of small failure rates and pregnancy. Better Consult a Gynaec
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Astha Jain Mathur
Obstetrician 7 yrs exp Indore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, Sometimes IPill can delay your cycles.    But there are chances of conception if you have not used Condom correctly. Meet a Gynaecologist because to precisely tell you what to do , need to know your last period date, your cycle duration.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr.Rima Sonpal
Gynecologist 5 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

When was ur last menstrual period??
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, Next time, when you indulge in intercourse, avoid ipill and switch to emergency contraceptives. Since you have taken Ipill, it may be a reason behind your delayed menses. iPill is not 100% effective so get a beta HCG test done to confirm your pregnancy. Also if you miss your periods, consult a gynecologist for further evaluation. You can also visit my clinic International Fertility Centre located in Green Park New Delhi so that I can examine you better. You can also mail your contact details to reach you.
Next Steps
Visit a gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO